# SDR AALA20150801003

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 88,088 hours, 39,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST AT ZONE AB5-1, AB5-3 & AB5-4.  R & R BATTERY PACK AT ZONE AB5-4.  SEE ALSO AALA20150803006 & AALA20150803006.
